Lucy MOSER-JAUSLIN

Universite de Bourgogne
Institut de Mathématiqes de Bourgogne CNRS -- UMR 5584
9, avenue Alain Savary - B.P. 47 870
21078 Dijon, France

e-mail:Lucy.Moser-Jauslin@u-bourgogne.fr
tel:(33)-380-39-68-87
fax:(33)-380-39-58-99

 

 

TEACHING (ENSEIGNEMENT 2018-2019)

 

L1-Math2B : 2018-2019 : TD

Exercices pour Math 2B, 2018-19

 

Partiel 2018 pour Math 2B

 

 

 

 

 

 

Fields of interest : affine algebraic geometry, algebraic transformation groups, complex algebraic geometry, polynomial automorphisms

Recent publications :

·       Daigle, D., Freudenburg, G., Moser-Jauslin, L., Locally nilpotent derivations of rings graded by an abelian group, in "Algebraic varieties and automorphism groups", Mathematical Society of Japan, pp. 29-48, (2017) 

·       Dubouloz, A; Moser-Jauslin, L.; Poloni, P.M : Automorphism groups of certain rational hypersurfaces in complex four-space, in "Automorphisms in Birational and Affine Geometry" Proceedings of conference in Levico Terme, Italy, October, 2012, Springer Proceedings in Mathematics and Statistics, (2014), 301--312 

·       G. Freudenburg, L. Moser-Jauslin, Locally nilpotent derivations of rings with roots adjoined, Mich. J. Math. Vol. 62, No. 2 (2013), 227--258 

·       L. Moser-Jauslin, Automorphism group of Koras-Russell threefolds of the first kind , Proceedings of "Affine Algebraic Geometry : A conference in Honour of Peter Russell", Montreal 1-5 june, 2009 , CRM Proceedings Lecture Notes, Vol. 54 (2011), 261-270

·       A. Dubouloz, L. Moser-Jauslin, P. M. Poloni, Non cancellation for smooth contractible affine threefolds ,  Proc. Amer. Math. Soc. 139 (2011), 4273-4284 

·       Dubouloz, A; Moser-Jauslin, L.; Poloni, P.M : Inequivalent embeddings of the Koras-Russell cubic threefold, Michigan Math. J. Volume 59, Issue 3 (2010), 679-694 

·       Moser-Jauslin, L. ; Poloni, P.M. :  Embeddings of a family of Danielewski surfaces and certain C+-actions on C3 Ann. Inst. Fourier,  56, no. 5, 1567--1581 (2006) 

·       Freudenburg, G.; Moser-Jauslin, L. : Real and rational forms of certain O2(C)-actions, and a solution to the weak complexification problem, Transform. Groups 9, No. 3, pp. 257--272 (2004) 

·       Bousquet, G.; , Moser-Jauslin, L. : A local study of embeddings of complexity one, CRM Proceedings and Lecture Notes 35, Amer. Math. Soc., pp. 1--10 (2004) 

·       Freudenburg, G.; Moser-Jauslin, L.: Embeddings of Danielewski Surfaces, Math. Zeitschrift, 245 No. 4, pp. 823--834 (2003) 

·       Freudenburg, G.; Moser-Jauslin, L.: A non-linearizable action of S3 on C4, Ann. Inst. Fourier, Grenoble, 52, 1 pp. 133--143 (2002) 

Former thesis students :

G. Bousquet (2000)
Ph. Bonnet (2000)
P. M. Poloni (2008)
C. Petitjean (2015)
B. Alhajjar (2015)